×
About 155 results

ALLMedicine™ Acneiform Eruptions Center

Research & Reviews  73 results

Efficacy of treatment for acneiform eruptions related to epidermal growth factor recept...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7793452
Medicine He C, Lin R et. al.

Jan 12th, 2021 - Acneiform eruptions from epidermal growth factor receptor tyrosine kinase inhibitors is a frequent adverse event in non-small cell lung cancer patients but the efficacy of its treatment including antibiotics, corticosteroid, sunscreen is still poo...

Choosing between isotretinoin and acitretin for epidermal growth factor receptor inhibi...
https://doi.org/10.1016/j.jaad.2020.09.090
Journal of the American Academy of Dermatology; Costello CM, Hill HE et. al.

Oct 11th, 2020 - Choosing between isotretinoin and acitretin for epidermal growth factor receptor inhibitor and small molecule tyrosine kinase inhibitor acneiform eruptions.|2020|Costello CM,Hill HE,Brumfiel CM,Yang YW,Swanson DL,|

Propranolol-induced acneiform eruptions: revisiting a rare cutaneous side effect.
https://doi.org/10.1136/postgradmedj-2020-137756
Postgraduate Medical Journal; Priyam P, Sil A et. al.

Apr 16th, 2020 - Propranolol-induced acneiform eruptions: revisiting a rare cutaneous side effect.|2020|Priyam P,Sil A,Bhanja DB,Mondol DK,|

Twelve cases of acneiform eruptions while on anti-CTLA4 therapy.
https://doi.org/10.1007/s00520-020-05381-5
Supportive Care in Cancer : Official Journal of the Multinational Association of Supportive Care in Cancer; Welborn M, Kubicki SL et. al.

Mar 9th, 2020 - We present the first detailed report of acneiform eruptions in patients on CTLA-4 inhibitor therapy. Acneiform eruptions commonly occur (up to 75-100%) as a cutaneous adverse event associated with EGFR inhibition; however, acneiform eruptions have...

Subungual Hemorrhage From an Epidermal Growth Factor Receptor Inhibitor
https://www.mdedge.com/dermatology/article/216161/hair-nails/subungual-hemorrhage-epidermal-growth-factor-receptor?channel=44
Josh A. Hammel, MD, Dean Elhag, MD et. al.

Jan 27th, 2020 - To the Editor: The epidermal growth factor receptor (EGFR) signaling pathway plays a role in the differentiation, proliferation, and survival of several cell types. 1 Erlotinib is an EGFR inhibitor that targets aberrant cells that overexpress this.

see more →

Clinicaltrials.gov  77 results

Efficacy of treatment for acneiform eruptions related to epidermal growth factor recept...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7793452
Medicine He C, Lin R et. al.

Jan 12th, 2021 - Acneiform eruptions from epidermal growth factor receptor tyrosine kinase inhibitors is a frequent adverse event in non-small cell lung cancer patients but the efficacy of its treatment including antibiotics, corticosteroid, sunscreen is still poo...

Choosing between isotretinoin and acitretin for epidermal growth factor receptor inhibi...
https://doi.org/10.1016/j.jaad.2020.09.090
Journal of the American Academy of Dermatology; Costello CM, Hill HE et. al.

Oct 11th, 2020 - Choosing between isotretinoin and acitretin for epidermal growth factor receptor inhibitor and small molecule tyrosine kinase inhibitor acneiform eruptions.|2020|Costello CM,Hill HE,Brumfiel CM,Yang YW,Swanson DL,|

Propranolol-induced acneiform eruptions: revisiting a rare cutaneous side effect.
https://doi.org/10.1136/postgradmedj-2020-137756
Postgraduate Medical Journal; Priyam P, Sil A et. al.

Apr 16th, 2020 - Propranolol-induced acneiform eruptions: revisiting a rare cutaneous side effect.|2020|Priyam P,Sil A,Bhanja DB,Mondol DK,|

Twelve cases of acneiform eruptions while on anti-CTLA4 therapy.
https://doi.org/10.1007/s00520-020-05381-5
Supportive Care in Cancer : Official Journal of the Multinational Association of Supportive Care in Cancer; Welborn M, Kubicki SL et. al.

Mar 9th, 2020 - We present the first detailed report of acneiform eruptions in patients on CTLA-4 inhibitor therapy. Acneiform eruptions commonly occur (up to 75-100%) as a cutaneous adverse event associated with EGFR inhibition; however, acneiform eruptions have...

Subungual Hemorrhage From an Epidermal Growth Factor Receptor Inhibitor
https://www.mdedge.com/dermatology/article/216161/hair-nails/subungual-hemorrhage-epidermal-growth-factor-receptor?channel=44
Josh A. Hammel, MD, Dean Elhag, MD et. al.

Jan 27th, 2020 - To the Editor: The epidermal growth factor receptor (EGFR) signaling pathway plays a role in the differentiation, proliferation, and survival of several cell types. 1 Erlotinib is an EGFR inhibitor that targets aberrant cells that overexpress this.

see more →

News  5 results

Subungual Hemorrhage From an Epidermal Growth Factor Receptor Inhibitor
https://www.mdedge.com/dermatology/article/216161/hair-nails/subungual-hemorrhage-epidermal-growth-factor-receptor?channel=44
Josh A. Hammel, MD, Dean Elhag, MD et. al.

Jan 27th, 2020 - To the Editor: The epidermal growth factor receptor (EGFR) signaling pathway plays a role in the differentiation, proliferation, and survival of several cell types. 1 Erlotinib is an EGFR inhibitor that targets aberrant cells that overexpress this.

Cutaneous Side-effects of EGFR Inhibitors and Their Management
https://www.medscape.com/viewarticle/742542

Abstract and Introduction Abstract Epidermal growth factor receptor (EGFR) inhibitors are an increasingly important treatment option for metastasized cancer in patients. In addition to the pivotal role of EGFR in the development and progression of...

Cutaneous Side-effects of EGFR Inhibitors and Their Management
https://www.medscape.com/viewarticle/742542_7

Conclusion EGFR inhibitors are associated with a unique group of class- specific cutaneous toxicities, which include acneiform eruptions, paronychia, xerosis, hyperpigmentation, trichomegaly, and telangiectasia. As the use of EGFR inhibitors incre...

see more →